cardiologist-icon

High BP 150/100

I have been taking medicine for high BP from past 10 years. The medicine has been changed thrice. It started with AMODEP AT ( 1-0-0) 10 years back. BP was regulated. It was changed to AMLOVAZ 5 mg (1-0-0) three years back. I cuased swelling in legs and was changed to LOSAKIND 50 mg (1-0-0) in April 2013. Again it was regulated for all thee years. In July 2016 Dr. noticed variation in BP occasionally recording 150/95. Advised 1 additional tablet in evening (1-0-1) . Took for few days and then it was normal 130/85. But from tow days again 150/100. Doctor advised change to TETAN BETA 25 Mg (1-0-0) . Reason given was body demands different medicine after some time as it gets immune to any medicine used continuously. Hence LOSAKIND was changed to TETAN. I am concerned as I am not sure whether this true. Is this the real reason for change of medicine. Higher BP could also be due to tensions in job or daily life and also variation in diet ( Salt intake). Can it not be regulated ?.
views-icons 108 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on High BP 150/100

doctor profile image
Dr. Ashish Srivastava Noida | Cardiologist
Answered
Adopt DASH
Take drugs as advised
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hello there..... The following lifestyle changes can help prevent and lower high blood pressure: reduce the amount of salt you eat and have a generally healthy diet...cut back on alcohol if you drink too much, lose weight if you're overweigh, texercise regularly, cut down on caffeine, stop smoking, try to get at least six hours of sleep a night.... Some people with high blood pressure may also need to take one or more medicines to stop their blood pressure getting too high....
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO